MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSRADIANTRADIANTFULLSIZEREG+SUPERUNSCNT28CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSRADIANTRADIANTFULLSIZEREG+SUPERUNSCNT28CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 4050243012 13 10:04
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fever (1858); Headache (1880); Pain (1994); Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is insufficient information to perform an investigation.
 
Event or Problem Description
Retained tampon [foreign body in reproductive tract].Body aches [pain].Headache [headache].Fever [pyrexia].I had a defective tampon [device defective].Case narrative: consumer reported via e-mail that they had a retained tampon.No serious injury reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.

Brand Name
TAMPAXTAMPONSRADIANTRADIANTFULLSIZEREG+SUPERUNSCNT28CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key19360298
Report Number1219109-2024-00149
Device Sequence Number3798408
Product Code HEB
UDI-Device Identifier00073010712973
UDI-Public(01)00073010712973
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K133244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number4050243012 13 10:04
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date07/05/2024
08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age23 YR
Patient SexFemale